# SDR UALA2011022400923

- Difficulty date: February 22, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,098 hours, 10,020 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LT SIDE SEATS 45 THRU 53 ARE INOPERATIVE.  FOUND WATER PUDDLING IN GALLEY AREA UNDER GALLEY MAT AT EMERGENCY LIGHT CONNECTOR SHORTING EMERGENCY LIGHTS.  DRIED AREA OF WATER, EMERGENCY LIGHTS OPS.  CHECKED NORMAL AT PRESENT TIME.
